# SDR SWIA971756

- Difficulty date: April 2, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 12,876 hours, 17,117 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Cover
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

THROUGH 10,000 FEET ON CLIMBOUT RIGHT ENGINE DUCT LEAK LIGHT, THREE CHIME AND AURAL WARNING OCCURRED.  FOLLOWED QRH PROCEDURE, RIGHT ENGINE WAS SHUTDOWN IN FLIGHT.  WARNINGS WENT AWAY AFTER APPROXIMATELY TWO MINUTES, LANDED SINGLE ENGINE AFTER RETURNING TO SFO.  REINSTALLED COVER CUP ON DEICE PRESSURE REGULATOR, OPS CHECKS GOOD.
